Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 2, Pages 307–317 (Mi zvmmf1547)  

This article is cited in 2 scientific papers (total in 2 papers)

Multiple congruent convolutions of probability densities and estimates in the $L^\infty([0,1)^n)$ space

M. V. Antipov

Institute of Computational Mathematics and Mathematical Geophysics (Computing Center), Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Full text: PDF file (1457 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:2, 293–303

Bibliographic databases:
UDC: 519.676
MSC: Primary 60E05; Secondary 60F99
Received: 06.11.1997
Revised: 06.04.1999

Citation: M. V. Antipov, “Multiple congruent convolutions of probability densities and estimates in the $L^\infty([0,1)^n)$ space”, Zh. Vychisl. Mat. Mat. Fiz., 40:2 (2000), 307–317; Comput. Math. Math. Phys., 40:2 (2000), 293–303

Citation in format AMSBIB
\Bibitem{Ant00}
\by M.~V.~Antipov
\paper Multiple congruent convolutions of probability densities and estimates in the $L^\infty([0,1)^n)$ space
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 2
\pages 307--317
\mathnet{http://mi.mathnet.ru/zvmmf1547}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1792764}
\zmath{https://zbmath.org/?q=an:0985.60010}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 2
\pages 293--303


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1547
  • http://mi.mathnet.ru/eng/zvmmf/v40/i2/p307

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Antipov, “A congruence operator in the modeling of continuous distributions”, Comput. Math. Math. Phys., 42:11 (2002), 1572–1580  mathnet  mathscinet  zmath
    2. Antipov M.V., “Nesostoyatelnost aksiomy beskonechnosti - bazisa fundamentalnykh znanii”, Almanakh sovremennoi nauki i obrazovaniya, 2011, no. 6, 58–66  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:193
    Full text:72
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021